Thanks Cindy, I am in the mind set that the SVT has made a new pathway and that its back for good. I am trying to ride it out. I freak out easy. I run on adrenaline.
Don't even take it to this level Deb.....you said it all when you posted all of the side effects and if you are experiencing a dry mouth common sense would definately tell you that the rest of your body is dehyrated as well from the allergy meds...and we all know that dehydration is one of the causes of tossing off SVT runs. My dosage since the ablation of the antentolol has been .25 as well and it works for me..this does not mean that its gonna get progressive....if a sneaker run gets thru its really no biggie it happens to us all and for myself in three plus years now i only had that one incident that sent me running back to the E,R, and like i posted before that was my own fault and i own up to it. I can't answer to the allergies because thank God i don't have to deal with that. Keep the faith Debbier....
I also went back to the 25 mg of Atenolol instead of the 12.5. Just so upset, I have been feeling so great. I was down to the 12.5 for a month and had full energy again. I guess I am back at square one and in anxiety mode for the moment.
Thanks for the pep talk! The did not take the Zyrtec-D the regular does not have the pseudrine(sp?) I have been having issues for a few days but yesterday it got bad. I came home from work early. I am writing it off from the Zyrtec, I felt like I could pass out at anytime exhausted and dry mouth from the Zyrtec. I will be sticking to Claritin.
Anyone find these issue get worse when its really humid and hot out? I try to keep hydrated but palps even increase during the summer?
Whoa don't panic Debbier......having short runs of SVT is not unusual in the first 6 months after the ablation your heart is still trying to do its job the right way....my advice is just simply make the call to the doc and get their opinion...as far as the zyrtec goes it is loaded as allergy meds are with amps thats why i caution everyoe with taking any med that ends with "phrine" or "drine" on the end of it....not good for the heart....you need to seriously let your heart doc know that you took it.....and then the episodes happened....i'm betting on the meds......i don't take anything without clearing it w. my heart doc.......
I hope you are not having any form of relapse SVT. Hopefully this was just a fluke and something specific might of caused it. What form of SVT have you been treated for? If you don't mind my asking?